# SDR AALA202406196828

- Difficulty date: June 1, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N720AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33522
- Aircraft time: 44,137 hours, 5,097 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: IN COCKPIT CREW BUNK WHERE STAIRS MEET THE FLOOR ON RIGHT SIDE AN EMERGENCY FLOOR LIGHT IS INOP. MAINTENANCE ACCOMPLISHED STAIR TREAD LIGHT OPERATIONAL TEST IAW AMM 33-29-12, NO FAULT FOUND**SUPPLEMENTAL SDR FOR AALA202406046828.** (CLOSED).
